Kids Program,
October 1st 2017

3-2-1 go!
Kids happy
all happy!

Sunday Morning

A healhy fun program for kids from 6-10 years.

  • 8.00 - 9.00 am Yoga with Wendy (1h)
  • 9.00 - 9.30 am a little snack for breackfast Wendy
  • 9.30 - 11.00 am Dancing with Eva (1,5h)
  • 11.00 - 12.00 am Fun Yoga with Lucie (1h)
  • Break! Please pick up your child at 12 am for lunch (please be on time!)

Sunday Afternoon

  • 1.30 - 4.00 pm - here we go again!
  • 1.30 - 2.30 pm "Spassfabrik" - fun fun fun (1h)
  • 2.30 - 3.30 pm Yoga with Wendy (1h)
  • 3.30 - 4.00 pm Sweet but healthy - with Wendy!
  • The end. Please pick up your child at 4 pm (please be on time!).

Kids need to be taken to the kids room by 7.55 and beeing picked uup at 12 am for lunch by their parents. We start again at 1.30 and finish at 4 pm.
Please pick up your child at 12 am and 4 pm – and please be on time!

So that´s a 6,5 hours program for your kids while you can do your own Yoga!

Max. 18 kids, please contact Helene for registration. info@alpine-yoga.at

Per kid incl. little morning snack and a "sweet but healthy" snack (afternoon) € 38.-